# SDR NACA2019082210113

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND BS312 - BS344 RBL25 AND AT RBL40 FLOORSTRAP CRACKED.  RH STA 312-344 RBL 25 AND RBL 40 FAILURE COMPRESSION STRAP REPLACED WITH MADE REPAIR PART IAW B737-300 SRM CH 53-10-51 AND 51-30-01 USING ORIGINAL PART AS TEMPLATE, REV 119
